Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Started getting prickly sensation after eye cataract surgery. Any medication to get relief?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1036 Questions
Hi! I have had an eye cataract surgery done 2 months back. Everything was fine for a month and then all of a sudden I started getting a pricky sensation in my eye. Went to my doctor several times and he said that everything was fine and changed my eye drops but there has hardly been any improvement. He said that it will take time to settle and has only given me Tear plus eye drops. The feeling as if something has gone in my eye is just unbearable. Pls advice. XXXXXXX
Posted Fri, 21 Dec 2012 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 7 hours later
thanks for sending your query to us.
Since the doctor has seen you then i presume that there is no redness and you have stopped using steroid eye drops which you were using postoperatively.
There seems to be some post op inflammation.
To begin with you can use steroid drops you were using after surgery,3-4 times a day and if they do not solve your problem then take ibuprofen 400 once a day for 5 days.
please do get back to me in case of any further query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor